Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "A.R. Asanov"
Found 1 record(s)
1. Remarks on One Variant of the Equations of a Nonlocal Field
A.R. Asanov
JETP, 1956, Vol. 3, No. 4, p. 651
PDF (202.6K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems